# SDR CA040512004

- Difficulty date: May 12, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,602 hours
- Engine: Allsn 250C20
- System (JASC): 6710 · Main Rotor Control
- Part: Cyclic Stick
- Part number: 206001342001
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE INSPECTION CYCLIC TUBE P/N 206-001-342-001 WAS FOUND CRACKED AT THE UPPER BOLT HOLE ON THE PILOTS SIDE SLOT ATTACHMENT. THIS TUBE HAD ACCUMULATED408.7 HOURS SINCE ITS LAST INSPECTION MAY 20, 2003. THIS INSPECTION IS A 1200 HOUR REQUIREMENT IAW MFG BHT-206-A/B SERIES MAINTENANCE MANUAL. WE HAVE RETAINED A COMPANY REQUIREMENT TO ALSO INSPECT THIS PART ANNUALLY. A SECOND CYCLIC TUBE P/N 206-001-342-001 REMOVED FROM AN AIRCRAFT ON OVERHAUL WAS ALSO FOUND CRACKED IN THE SAME AREA. THIS PART HAD ACCUMULATED 298 HOURS SINCE ITS LAST INSPECTION.  ASSB 206-85-29 AND BHT-206 A/B-SERIES M/M BOTH REFERENCE THE INSPECTION REQUIREMENTS.
